Alert archive / Georgia / Tornado Warnings in 2010
Tornado Warning 20, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at May 3, 2010, 2:31 PM EDT for Hancock County, Warren County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2010, 2:31 PM EDT (18:31 UTC)
- Expired
- May 3, 2010, 3:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Hancock County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680
WFUS52 KFFC 031831
TORFFC
GAC141-301-031915-
/O.NEW.KFFC.TO.W.0020.100503T1831Z-100503T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT MON MAY 3 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* TORNADO WARNING FOR...
HANCOCK COUNTY IN EAST CENTRAL GEORGIA
SOUTHWESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 315 PM EDT
* AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
SOUTHWEST OF SPARTA...MOVING NORTHEAST AT 35 MPH. AT 225 PM EDT...
LAW ENFORCEMENT REPORTED A POSSIBLE TORNADO JUST NORTH OF
MILLEDGEVILLE.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEULAH...DEVEREUX...LINTON...CULVERTON...SHOALS...JEWELL...MAYFIELD
AND BEALL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3326 8275 3324 8276 3323 8279 3320 8285
3315 8289 3308 8310 3309 8311 3315 8310
3318 8322 3322 8324 3346 8277 3330 8266
TIME...MOT...LOC 1830Z 243DEG 29KT 3318 8309
$$1 follow-up statement
607
WWUS52 KFFC 031850
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT MON MAY 3 2010
GAC141-301-031915-
/O.CON.KFFC.TO.W.0020.000000T0000Z-100503T1915Z/
HANCOCK GA-WARREN GA-
250 PM EDT MON MAY 3 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
SOUTHWESTERN WARREN AND EASTERN HANCOCK COUNTIES...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 2 MILES SOUTH OF
SPARTA...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CULVERTON...MAYFIELD...BEALL SPRINGS...SHOALS AND JEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3326 8275 3324 8276 3323 8280 3320 8286
3315 8289 3311 8301 3329 8311 3346 8277
3330 8266
TIME...MOT...LOC 1849Z 247DEG 22KT 3322 8297
$$
31What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at May 3, 10:48 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 3, 10:48 AM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1048 AM EDT MON MAY 3 2010 .UPDATE... THE LINE OF CONVECTION CONTINUES TO SINK SOUTHWARD INTO PORTIONS OF CENTRAL GEORGIA AT THIS TIME. REDEVELOPMENT OF THUNDERSTORMS IS NOTED OVER SOUTHWEST ALABAMA AND THESE STORMS WILL MOVE NORTHEAST INTO PORTIONS OF CENTRAL AND EAST CENTRAL GEORGIA THIS AFTERNOON. DAYTIME HEATING WILL INCREASE THE INSTABILITY AND ISOLATED STRONG THUNDERSTORMS ARE EXPECTED. THE BACK EDGE OF THE CLOUDS ARE MOVING INTO FAR NORTHWEST GEORGIA AT THE CURRENT TIME AND HAVE ADJUSTED THE SKY AND POPS ACCORDINGLY. WITH CONVECTION ALONG AND SOUTH OF A CARROLLTON TO GAINESVILLE LINE HAVE REMOVED AREAS NORTH OF THIS LINE FROM THE FLASH FLOOD WATCH. UPDATED FORECASTS WILL BE ISSUED SHORTLY. && .PREV DISCUSSION... /ISSUED 516 AM EDT MON MAY 3 2010/ SHORT TERM /TODAY THROUGH WEDNESDAY/... BAND OF CONVECTION CURRENTLY ADVANCING ACROSS NORTH AND WEST CENTRAL GEORGIA THIS MORNING. ATMOSPHERE OVER THE STATE REMAINS MODERATELY UNSTABLE WITH MODERATE SHEAR. SHEAR IS FAIRLY UNIDIRECTIONAL BUT THERE IS STILL DECENT SPEEDS FROM 1KM TO 3KM. MODELS SHOW THIS LOW LEVEL SHEAR DIMINISHING THROUGHOUT THE DAY AS THE SYSTEM SETTLES INTO CENTRAL GEORGIA. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE...THE MORE IMMEDIATE THREAT REMAINS HEAVY RAIN AND FLOODING. THE PRECIPITATION SHOULD BE ENDING BY THIS AFTERNOON ACROSS NORTH GEORGIA...BUT WILL LINGER ACROSS CENTRAL GEORGIA THROUGH THE DAY TUESDAY. THE UPPER LEVEL PATTERN IS STILL EXPECTED TO QUICKLY TRANSITION TO AN ESSENTIALLY ZONAL PATTERN BY LATE TUESDAY. WEAK SHORT WAVE SWEEPING THROUGH THE FLOW TUESDAY WILL HELP TO STALL THE RAIN ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA. PRECIPITATION SHOULD BE SOUTH OF THE FORECAST AREA BY WEDNESDAY AS WEAK HIGH PRESSURE BUILDS INTO THE REGION. LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPPER LEVELS ARE DOMINATED BY A VERY FLAT...ZONAL FLOW PATTERN THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. THE PATTERN DOES START TO REAMPLIFY TOWARD NEXT WEEKEND AS A SHORT WAVE SWEEPS THROUGH THE OHIO VALLEY AND BEGINS DEEPENING ON THE EAST COAST. ONLY REAL EFFECT THIS WILL HAVE ON GEORGIA IS TO PUSH A WEAK COLD FRONT INTO THE STATE LATE FRIDAY OR SATURDAY. THERE IS A CHANCE OF SOME PRECIPITATION WITH THIS SYSTEM...BUT CONFIDENCE IS ONLY SO SO RIGHT NOW CONCERNING TIMING AND STRENGTH OF THIS SYSTEM. HYDROLOGY... BAND OF HEAVY PRECIPITATION ACROSS WEST CENTRAL AND NORTH GEORGIA AT THIS TIME SHOULD CONTINUE TO SLOWLY SHIFT EAST AND SOUTHEAST THROUGH THE DAY TODAY. I WILL CONTINUE THE CURRENT WATCHES IN THEIR PRESENT FORMATS. AVIATION... THE BAND OF RAIN AND THUNDERSTORMS WILL SLOWLY SINK SOUTH THROUGH THE DAY. MVFR TO OCNL IFR CIGS IN THIS BAND WILL PERSIST AS IT SINKS SOUTH. THE BACK EDGE WILL REACH AN ATL-AHN LINE AROUND 18Z...AND TO A CSG-MCN LINE BY 03Z TONIGHT. AS THE BACK EDGE PASSES...CIGS WILL BEGIN RISING AND BY 00Z MOST OF ATL/AHN AREA WILL SEE A FEW HIGH LEVEL CLOUDS. THE CSG/MCN WILL SEE THE CIGS BEGIN TO RISE AFTER 03Z...HOWEVER AS THE SYSTEM SLOWS AS IT MOVES INTO SOUTH GEORGIA...MID LEVEL CLOUDS WILL REMAIN OVER CSG/MCN. WINDS WILL REMAIN SOUTHWEST WITH FREQUENT GUSTS TO AROUND 20KTS. HOWEVER AFTER THE PRECIP PASSES...WINDS WILL BECOME WEST TO NORTHWEST AROUND 10 KTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 59 85 53 88 / 100 40 20 5 5 ATLANTA 78 59 84 58 86 / 80 30 10 5 5 BLAIRSVILLE 78 54 81 48 83 / 20 20 10 10 10 CARTERSVILLE 79 53 84 52 88 / 20 20 10 10 10 COLUMBUS 81 65 85 59 89 / 100 50 30 5 5 GAINESVILLE 77 58 83 55 86 / 50 30 10 10 10 MACON 82 64 85 58 89 / 100 60 40 5 5 ROME 81 53 84 52 88 / 20 20 10 10 10 PEACHTREE CITY 78 55 85 52 88 / 100 40 20 5 5 VIDALIA 85 71 83 64 87 / 70 60 60 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CARROLL...CLARKE...CLAYTON...COBB... COWETA...DEKALB...DOUGLAS...FAYETTE...FORSYTH...GREENE... GWINNETT...HALL...HARRIS...HEARD...HENRY...JACKSON...JASPER... LAMAR...MADISON...MERIWETHER...MONROE...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PIKE...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...TROUP...UPSON... WALTON...WILKES. FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && 12
Hazardous weather outlook, May 3, 10:30 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 AM EDT MON MAY 3 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 AM EDT MON MAY 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WITH HEAVY RAINS ARE EXPECTED ACROSS CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A SLOW MOVING COLD FRONT ACROSS NORTHWEST GEORGIA WILL DRIFT ACROSS NORTH GEORGIA TODAY AND INTO CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE HEAVY RAINS WHICH COULD CAUSE FLOODING OF CREEKS AND STREAMS...AND LIGHTNING. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLASH FLOOD AND FLOOD WATCH STATEMENTS. STRONG THUNDERSTORMS ARE POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING THAT COULD CAUSE GUSTY WINDS AND SMALL HAIL. .DISCUSSION... CAPES WILL RANGE FROM 200 TO 1000 WITH LIFTED INDICES OF ZERO TO MINUS 4...AND K INDEX VALUES OF 35 TO 40. THE MOST UNSTABLE VALUES WILL OCCUR OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WITH STRONG SOUTHWEST WINDS ALOFT...THIS WILL GIVE POTENTIAL FOR THUNDERSTORMS TO PRODUCE HEAVY RAINFALL AND LIGHTNING. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS WITH HEAVY RAIN ACROSS CENTRAL GEORGIA ON TUESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS ON FRIDAY...SATURDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND HEAVY RAINFALL THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. BDL
In the hours before
Special weather statement, May 3, 12:04 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1204 PM EDT MON MAY 3 2010 GAZ079-080-089>091-031700- 1204 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TAYLOR... CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES UNTIL 100 PM EDT... AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SERIES OF SHOWERS WITH HEAVY RAIN FROM COLUMBUS...TO TALBOTTON...TO THOMASTON...MOVING NORTHEAST AT 45 MPH. RAINFALL AMOUNTS UP TO 3 INCHES HAVE FALLEN SINCE 700 AM EDT. ANOTHER HALF TO ONE INCH PER HOUR CAN BE EXPECTED ACROSS TAYLOR...CHATTAHOOCHEE...MARION...MUSCOGEE AND TALBOT COUNTIES... INCLUDING AREAS AROUND MARION ESTATES...JUNIPER...FORT BENNING...GENEVA...TALBOTTON...JUNCTION CITY AND FLAT ROCK. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN SLOW DRAINING AREAS. 31
Special weather statement, May 3, 1:03 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 103 PM EDT MON MAY 3 2010 GAZ071-072-082-031745- 103 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN BIBB...JONES AND MONROE COUNTIES UNTIL 145 PM EDT... AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM LIZELLA TO BOLINGBROKE TO ROUND OAK...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BIBB... JONES AND MONROE COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE TOBESOFKEE...LIZELLA...FORSYTH... BOLINGBROKE...WESLEYAN...PAYNE CITY...PLANT SCHERER...ARKWRIGHT... JARRELL PLANTATION...DAMES FERRY...POSTELL...WAYSIDE...ROUND OAK... CLINTON AND BRADLEY.
Special weather statement, May 3, 1:06 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 106 PM EDT MON MAY 3 2010 GAZ069-079>081-089>091-031800- 106 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TAYLOR... CHATTAHOOCHEE...MARION...MUSCOGEE...CRAWFORD...TALBOT AND UPSON COUNTIES UNTIL 200 PM EDT... AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A SERIES OF THUNDERSTORMS WITH HEAVY RAIN FROM CUSSETA...TO BUTLER...TO ROBERTA...MOVING NORTHEAST AT 50 MPH. RAINFALL AMOUNTS BETWEEN 3 AND 4 INCHES HAVE FALLEN SINCE EARLY THIS MORNING...AND ANOTHER HALF TO ONE INCH PER HOUR CAN BE EXPECTED THIS AFTERNOON ACROSS TAYLOR...CHATTAHOOCHEE...MARION...MUSCOGEE... CRAWFORD...TALBOT AND UPSON COUNTIES...INCLUDING AREAS AROUND FORT BENNING....OAKLAND...GENEVA...UPATOI...TALBOTTON...HOWARD... PRATTSBURG...SALEM...AND ROBERTA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY...WITH MINOR STREET FLOODING POSSIBLE IN SLOW DRAINING AREAS. 31
Special weather statement, May 3, 1:50 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 150 PM EDT MON MAY 3 2010 GAZ072-073-031830- 150 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND BRIEF HEAVY DOWNPOURS IN JONES AND BALDWIN COUNTIES UNTIL 230 PM EDT... AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM POSTELL TO BLOUNTSVILLE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 40 MPH AND BRIEF HEAVY DOWNPOURS ARE LIKELY AS THIS STORM MOVES ACROSS JONES AND BALDWIN COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE POSTELL...GREENBERRY CROSSROADS...CLINTON...JAMES...BRADLEY...GRAY...BLOUNTSVILLE... HADDOCK...COOPERS...BROWNS CROSSING...PANCRAS...MERIWETHER... SCOTTSBORO...ALL ENWOOD AND HARDWICK.
Local storm report, May 3, 1:56 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT MON MAY 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD 4 W NORTH ATLANTA 33.86N 84.41W
05/03/2010 FULTON GA EMERGENCY MNGR
MAJOR FLOODING ON PORTIONS OF NANCY CREEK. A SWIFT WATER
RESCUE WAS BEING PLANNED BY COUNTY OFFICIALS TO REMOVE A
WOMAN OFF THE TOP OF A HOUSE ON FAIRFIELD ROAD.
&&
KFRANTZSpecial weather statement, May 3, 2:23 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 223 PM EDT MON MAY 3 2010 GAZ081>083-093>095-031900- 223 PM EDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND BRIEF HEAVY DOWNPOURS IN MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES UNTIL 300 PM EDT... AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM FOUNTAINVILLE TO REYNOLDS TO SANDY POINT...MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH AND BRIEF HEAVY DOWNPOURS ARE LIKELY AS THESE STORMS MOVE ACROSS MACON...HOUSTON...PEACH...CRAWFORD...TWIGGS AND BIBB COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FRIENDSHIP...MIAMI VALLEY...FORT VALLEY...SANDY POINT...HORNS...NAKOMIS...LEE POPE...MUSELLA...KNOXVILLE... ROBERTA...POWERVILLE...LAKE TOBESOFKEE...LIZELLA...LAKEWOOD AND BYRON.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 5:21 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 39 min |
| May 3, 5:27 AM EDT | River Flood Warning | FFC | Dade | 20 hr |
| May 3, 6:06 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| May 3, 6:24 AM EDT | Flash Flood Warning | FFC | Carroll, Cobb, Douglas | 6 hr |
| May 3, 7:03 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth | 10 hr |
| May 3, 8:58 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 27 hr |
| May 3, 9:43 AM EDT | River Flood Warning | FFC | Gwinnett | 19 hr |
| May 3, 10:24 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 9 hr |
| May 3, 10:24 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| May 3, 10:43 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 40 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Cobb | 5 hr |
| May 3, 12:05 PM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| May 3, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 54 min |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 6 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 7 hr |
| May 3, 3:10 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 58 hr |
| May 3, 3:27 PM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren | 48 min |
| May 3, 3:47 PM EDT | Tornado Warning | FFC | Glascock, Washington | 43 min |
| May 3, 4:17 PM EDT | Tornado Warning | FFC | Glascock, Jefferson, Warren | 40 min |
| May 3, 5:01 PM EDT | Tornado Warning | FFC | Crisp, Dooly, Sumter | 44 min |
| May 3, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 53 min |
| May 3, 6:34 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 108 min |
| May 3, 7:07 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| May 3, 7:35 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 50 hr |
Nearby
Tornado Warnings in Georgia, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.